# SDR SWIA200617083

- Difficulty date: June 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 4,309 hours, 2,816 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE BY HAND RAIL SUPPORT BRACKET CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR DOUBLERS AND REPAIR ANGLES IAW CRJ 700 REO 670-52-11-104.
